# SDR ASAA2018032624040

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 43,572 hours, 13,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION CHECK.  LIGHT EXTINGUISHED WHEN MASTER CAUTION IS RESET.  MASTER CAUTION AND AIR COND ALSO EXTINGUISH WHEN MASTER CAUTION IS RESET.   ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  LT PACK RAM AIR ACTUATOR FAULT.  R & R THE LT PACK RAM AIR INTAKE ACTUATOR IAW AMM 21-51-21. OPS CHECKED GOOD.  PACK/ZONE TEMP CONTROLLER BITE TESTED GOOD.  NO FAULTS ON MASTER CAUTION CHECK.
